# SDR AALA970532

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1424M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11407
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1823 - DURING APPROACH TO DCA WHEN NR 1 AUTOPILOT WAS DISCONNECTED, A/C FELT NOSE HEAVY AND STAB TRIM NOTED AT FULL NOSE DOWN.  STAB TRIM THEN RAN TO FULL NOSE UP FOLLOWED BY NR 1 AND NR 2 STAB TRIM FAULTING.  A/C DIVERTED TO IAD, LANDED W/O INCIDENT.  FAULT TEST REVEALED NO FAULTS.  PREVIOUS FAULT REVIEW REVEALED AP DISC/INH FMP, TRIM 1 FAIL TRIM SERVO/FAC 1, AP DISC/INH TRIM SERVO/FAC2.  AFCS TESTS REVEALED NO SYSTEM FAULTS.  PRECAUTIONARY REPLACED FLT AUGMENTATION COMPUTER.  SYS GROUND CHECKED NORM OPS.  ACCOMP FUNCTIONAL CHECK/MX FERRY FLT IAD/ORD WITH NO DEFECTS FOUND.  SYS OPS CHECKED NORM AND A/C RETURNED TO SERV.  (M)
